MathSciNet Relay Station
MathSciNet bibliographic data
MR1449813 34C25 (58F22)
Rebelo, Carlota A note on the Poincaré-Birkhoff fixed point theorem and periodic solutions of planar systems. Nonlinear Anal. 29 (1997), no. 3, 291–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement